Missouri Journal of Mathematical Sciences

Editorial

Terry Goodman, Om Prakash Agrawal, Ibrahim Assem, Nick Baeth, Fabio Di Benedetto, James Benedict, Renato Betti, Stephen Clark, Kumer Das, Joseph B. Dence, Roman Dwilewicz, S. S. Dragomir, Ahmad El-guindy, Gail Fahoome, Marco Frontini, Ghiocel Groza, John Hannah, Joe Howard, James Howie, Eric Howington & 23 others Dustin Jones, Charles Lanski, Vy Le, Rhonda McKee, Alexander Moreto, Ollie Nanyes, Don Redmond, Barbara Reynolds, Ken Richardson, Leanne D. Robertson, Robert Roe, David Rose, Philip Schultz, Temba Shonhiwa, Neil O. Smith, Ashish Srivastava, Scott Thatcher, Stefan Veldsman, Wang Haohao, Wang Lianwen, Lawrence Washington, Kenneth Williams, Mahmoud Yousef

Research output: Contribution to journalArticle

Original languageEnglish
JournalMissouri Journal of Mathematical Sciences
Volume18
Issue number3
Publication statusPublished - Sep 2006

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Goodman, T., Agrawal, O. P., Assem, I., Baeth, N., Di Benedetto, F., Benedict, J., ... Yousef, M. (2006). Missouri Journal of Mathematical Sciences: Editorial. Missouri Journal of Mathematical Sciences, 18(3).

Missouri Journal of Mathematical Sciences : Editorial. / Goodman, Terry; Agrawal, Om Prakash; Assem, Ibrahim; Baeth, Nick; Di Benedetto, Fabio; Benedict, James; Betti, Renato; Clark, Stephen; Das, Kumer; Dence, Joseph B.; Dwilewicz, Roman; Dragomir, S. S.; El-guindy, Ahmad; Fahoome, Gail; Frontini, Marco; Groza, Ghiocel; Hannah, John; Howard, Joe; Howie, James; Howington, Eric; Jones, Dustin; Lanski, Charles; Le, Vy; McKee, Rhonda; Moreto, Alexander; Nanyes, Ollie; Redmond, Don; Reynolds, Barbara; Richardson, Ken; Robertson, Leanne D.; Roe, Robert; Rose, David; Schultz, Philip; Shonhiwa, Temba; Smith, Neil O.; Srivastava, Ashish; Thatcher, Scott; Veldsman, Stefan; Haohao, Wang; Lianwen, Wang; Washington, Lawrence; Williams, Kenneth; Yousef, Mahmoud.

In: Missouri Journal of Mathematical Sciences, Vol. 18, No. 3, 09.2006.

Research output: Contribution to journalArticle

Goodman, T, Agrawal, OP, Assem, I, Baeth, N, Di Benedetto, F, Benedict, J, Betti, R, Clark, S, Das, K, Dence, JB, Dwilewicz, R, Dragomir, SS, El-guindy, A, Fahoome, G, Frontini, M, Groza, G, Hannah, J, Howard, J, Howie, J, Howington, E, Jones, D, Lanski, C, Le, V, McKee, R, Moreto, A, Nanyes, O, Redmond, D, Reynolds, B, Richardson, K, Robertson, LD, Roe, R, Rose, D, Schultz, P, Shonhiwa, T, Smith, NO, Srivastava, A, Thatcher, S, Veldsman, S, Haohao, W, Lianwen, W, Washington, L, Williams, K & Yousef, M 2006, 'Missouri Journal of Mathematical Sciences: Editorial', Missouri Journal of Mathematical Sciences, vol. 18, no. 3.
Goodman T, Agrawal OP, Assem I, Baeth N, Di Benedetto F, Benedict J et al. Missouri Journal of Mathematical Sciences: Editorial. Missouri Journal of Mathematical Sciences. 2006 Sep;18(3).
Goodman, Terry ; Agrawal, Om Prakash ; Assem, Ibrahim ; Baeth, Nick ; Di Benedetto, Fabio ; Benedict, James ; Betti, Renato ; Clark, Stephen ; Das, Kumer ; Dence, Joseph B. ; Dwilewicz, Roman ; Dragomir, S. S. ; El-guindy, Ahmad ; Fahoome, Gail ; Frontini, Marco ; Groza, Ghiocel ; Hannah, John ; Howard, Joe ; Howie, James ; Howington, Eric ; Jones, Dustin ; Lanski, Charles ; Le, Vy ; McKee, Rhonda ; Moreto, Alexander ; Nanyes, Ollie ; Redmond, Don ; Reynolds, Barbara ; Richardson, Ken ; Robertson, Leanne D. ; Roe, Robert ; Rose, David ; Schultz, Philip ; Shonhiwa, Temba ; Smith, Neil O. ; Srivastava, Ashish ; Thatcher, Scott ; Veldsman, Stefan ; Haohao, Wang ; Lianwen, Wang ; Washington, Lawrence ; Williams, Kenneth ; Yousef, Mahmoud. / Missouri Journal of Mathematical Sciences : Editorial. In: Missouri Journal of Mathematical Sciences. 2006 ; Vol. 18, No. 3.
@article{e9748e073b074c6d839718f4074b4e7a,
title = "Missouri Journal of Mathematical Sciences: Editorial",
author = "Terry Goodman and Agrawal, {Om Prakash} and Ibrahim Assem and Nick Baeth and {Di Benedetto}, Fabio and James Benedict and Renato Betti and Stephen Clark and Kumer Das and Dence, {Joseph B.} and Roman Dwilewicz and Dragomir, {S. S.} and Ahmad El-guindy and Gail Fahoome and Marco Frontini and Ghiocel Groza and John Hannah and Joe Howard and James Howie and Eric Howington and Dustin Jones and Charles Lanski and Vy Le and Rhonda McKee and Alexander Moreto and Ollie Nanyes and Don Redmond and Barbara Reynolds and Ken Richardson and Robertson, {Leanne D.} and Robert Roe and David Rose and Philip Schultz and Temba Shonhiwa and Smith, {Neil O.} and Ashish Srivastava and Scott Thatcher and Stefan Veldsman and Wang Haohao and Wang Lianwen and Lawrence Washington and Kenneth Williams and Mahmoud Yousef",
year = "2006",
month = "9",
language = "English",
volume = "18",
journal = "Missouri Journal of Mathematical Sciences",
issn = "0899-6180",
publisher = "Central Missouri State University",
number = "3",

}

TY - JOUR

T1 - Missouri Journal of Mathematical Sciences

T2 - Editorial

AU - Goodman, Terry

AU - Agrawal, Om Prakash

AU - Assem, Ibrahim

AU - Baeth, Nick

AU - Di Benedetto, Fabio

AU - Benedict, James

AU - Betti, Renato

AU - Clark, Stephen

AU - Das, Kumer

AU - Dence, Joseph B.

AU - Dwilewicz, Roman

AU - Dragomir, S. S.

AU - El-guindy, Ahmad

AU - Fahoome, Gail

AU - Frontini, Marco

AU - Groza, Ghiocel

AU - Hannah, John

AU - Howard, Joe

AU - Howie, James

AU - Howington, Eric

AU - Jones, Dustin

AU - Lanski, Charles

AU - Le, Vy

AU - McKee, Rhonda

AU - Moreto, Alexander

AU - Nanyes, Ollie

AU - Redmond, Don

AU - Reynolds, Barbara

AU - Richardson, Ken

AU - Robertson, Leanne D.

AU - Roe, Robert

AU - Rose, David

AU - Schultz, Philip

AU - Shonhiwa, Temba

AU - Smith, Neil O.

AU - Srivastava, Ashish

AU - Thatcher, Scott

AU - Veldsman, Stefan

AU - Haohao, Wang

AU - Lianwen, Wang

AU - Washington, Lawrence

AU - Williams, Kenneth

AU - Yousef, Mahmoud

PY - 2006/9

Y1 - 2006/9

UR - http://www.scopus.com/inward/record.url?scp=33846865832&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33846865832&partnerID=8YFLogxK

M3 - Article

VL - 18

JO - Missouri Journal of Mathematical Sciences

JF - Missouri Journal of Mathematical Sciences

SN - 0899-6180

IS - 3

ER -